Complutense University Library

A composition theorem for multiple summing operators

Villanueva, Ignacio and Pérez García, David (2005) A composition theorem for multiple summing operators. Monatshefte fur Mathematik, 146 (3). pp. 257-361. ISSN 0026-9255

[img]
Preview
PDF
159kB

Official URL: http://www.springerlink.com/content/r6j6w681x00q7653/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We prove that the composition S(u(1),..., u(n)) of a multilinear multiple 2-summing operator S with 2-summing linear operators u(j) is nuclear, generalizing a linear result of Grothendieck.

Item Type:Article
Uncontrolled Keywords:Multilinear operators; Multiple p-summing operators; Nuclear operators
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11661
Deposited On:03 Dec 2010 08:45
Last Modified:06 Feb 2014 09:08

Repository Staff Only: item control page